Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Bloated, stomach pain, clear discharge, had sex. Pregnant?

I m nearly 21 years old and my partner 22, we ve been together 5 years .... From 16 to 18 years old I was on the depo injection then stopped and went on the pill because of cervix pains, I had a laporoscopy on the 28th august 2012 (they found nothing and I had a tube clean out) and stopped my pills 2 weeks before to try and conceive. On the 15th Sep 2012 I had very heavy bleeding with blod clots for 3 days and wasn t due my period till the 21st which was the day I was due to take a test for the 3week after sex mark... Me and my partner are very sexually active and have had sex the last 3 nights.. after sex tonight I felt very bloated and had stomach pains... I was just wondering if anyone has anything similar and ended up pregnant xx Report this post also today... The day after intercourse I notice very stringy clear jelly type stuff when I wiped myself and I feel mild cramps lower down and pressure around my vaginal area and I m very horny... What are the chances of me being pregnant ?
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  522
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

The bleeding you had could be withdrawal bleeding due to stopping the contraceptive pills.
After stopping the pills it will take sometime for regularization of periods.
During intercourse usually the amount of white discharge increases that may be reason for your jelly like discharge.
Sometimes abdominal cramps, pain in vagina can be seen after intercourse.
So this time you track your ovulation and plan intercourse around that time which will increase the possibility of conception.
Take care.

Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor